Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 2, Issue 2


Published
on

July 1, 2014


Pages

77-81


DOI

Article

Sharp Estimates and Boundedness for Multilinear Integral Operators

Check for updates


Authors

Tan Lu Affiliation:
College of Mathematics, Changsha University of Science and Technology, Changsha 410077, P. R. of China
, Chuangxia Huang Affiliation:
College of Mathematics, Changsha University of Science and Technology, Changsha 410077, P. R. of China
and Lanzhe Liu* Affiliation:
College of Mathematics, Changsha University of Science and Technology, Changsha 410077, P. R. of China


Abstract

In this paper, we establish a sharp inequality for some multilinear singular integral operators. As the application, we obtain the (Lp,Lq)-norm inequality for the multilinear operators.


Keywords

Multilinear operator, Singular integral operator, Sharp estimate, BMO, Ap-weight


Citation

Lu, T., Huang, C., & Liu, L. (2014). Sharp estimates and boundedness for multilinear integral operators. Journal of Analysis & Number Theory, 2(2), 77–81. https://doi.org/10.12785/jant/020209

Published by: Engineering Journals

Engineering Journals Logo